|Gain mass Sustanon 250
Aug 17, 2003
Have use Testosterone Deca-Durabolin of 100 mg 1each per week (6 weeks)+ Sustanon 250 5each for 6 weeks.
Before the course my Body weight was 84. But after 6 months my body weight fall down to 79 Kg. But my fat is reduced and has become muscular.
What solud i do to gain mass. should i do the course once more (Sustanon 250 )
| Response from Mr. Vergel
Are you HIV positive? If so , are you taking any medications that cause dirrhea ? This site is only for HIV positive people.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Common Is Anal Cancer?
- Seroconverting After Touching A Bloody Scab
- Aching After Sex With Stripper Worried I Have HIV
- Burning Urethra After Licking Vagina Worried I Have HIV
- Dark Bumps After Sex With Stripper Worried I Have HIV
- Erectile Dysfunction After Eating Food Made By Someone With HIV Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.